# SDR EVCA201910100003

- Difficulty date: October 10, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N277AE
- Make and model: Bell 206L-3
- Aircraft serial: 51421
- Aircraft time: 10,334 hours, 30,434 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001115
- Part serial: BH482876BH482
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH RED & WHITE MR BLADES HAVE CORROSION IN BLADE PIN RETENTION RECEPTACLES.  REMOVED MR BLADE ASSY(S). PN: 206-015-001-115, SN(S) BH482876 & BH482878, AND REPLACED WITH SERVICEABLE MR BLADES PN: 20633000-101, SN(S): A074 & A075. SEE FAA FORM 337 DATED 10/8/2019, ALL MAINTENANCE ACCOMPLISHED WITH REFERENCE TO BHT-206L3-MM6- CHAPTER 62, BHT-206L CR&O-3 CHAPTER 62, & VAN HORN AVIATION DOC# VMM-MR-206L-501.
